PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 79 | 3 | 239-247
Tytuł artykułu

On the Mahler measure of the composition of two polynomials

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
79
Numer
3
Strony
239-247
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-24
Twórcy
autor
  • URA CNRS no.399, Département de Mathématiques, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 1, France
autor
  • Department of Mathematics and Statistics, University of Edinburgh, JCMB, King's Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland, UK
Bibliografia
  • [BeZa] F. Beukers and D. Zagier, Lower bounds of heights of points on hypersurfaces, this volume, 103-111.
  • [BlMo] P. E. Blanksby and H. L. Montgomery, Algebraic integers near the unit circle, Acta Arith. 18 (1971), 355-369.
  • [Ca] J. W. S. Cassels, On a problem of Schinzel and Zassenhaus, J. Math. Sci. 1 (1966), 1-8.
  • [Do] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
  • [Fl1] V. Flammang, Sur la longueur des entiers algébriques totalement positifs, J. Number Theory 54 (1995), 60-72.
  • [Fl2] V. Flammang, Two new points in the spectrum of the absolute Mahler measure of totally positive algebraic integers, Math. Comp. 65 (1996), 307-311.
  • [RhSm] G. Rhin and C. Smyth, On the absolute Mahler measure of polynomials having all zeros in a sector, Math. Comp. 64 (1995), 295-304.
  • [ScZas] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-84.
  • [Si] C. L. Siegel, The trace of totally positive and real algebraic integers, Ann. of Math. 46 (1965), 302-312.
  • [Sm1] C. J. Smyth, On the measure of totally real algebraic integers II, Math. Comp. 37 (1981), 205-208.
  • [Sm2] C. J. Smyth, The mean values of totally real algebraic integers, Math. Comp. 42 (1984), 663-681.
  • [Za] D. Zagier, Algebraic numbers close to both 0 and 1, Math. Comp. 61 (1993), 485-491.
  • [Zh] S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. (2) 136 (1992), 569-587.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav79i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.